Chemo causes yeast infections?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from SantaBarbara: I think chemotherapy is causing some yeast infections in me. Is this common?
Answers - Kara Nakisbendi It's very common any time you have any hormonal shifts or changes in your immune system. And sometimes you need to treat it a little more aggressively than a typical yeast infection you may get at other times.

The Ask-the-Expert Online Conference called Sex, Intimacy, and Breast Cancer featured Leslie R. Schover, Ph.D. and Kara Nakisbendi, M.D.answering your questions about sexual side effects of breast cancer and breast cancer treatment, and what you can do about them.

Editor's Note: This conference took place in February 2008.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.



Eventtoolkit banner 300x125
Back to Top